To Örebro University

oru.seÖrebro University Publications
Change search
Link to record
Permanent link

Direct link
Publications (1 of 1) Show all publications
Yousefnezhad, M., Mohammadi, S. A. & Bozorgnia, F. (2018). A free boundary problem for a predator-prey model with nonlinear prey-taxix. Applications of Mathematics, 63(2), 125-147
Open this publication in new window or tab >>A free boundary problem for a predator-prey model with nonlinear prey-taxix
2018 (English)In: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 63, no 2, p. 125-147Article in journal (Refereed) Published
Abstract [en]

This paper deals with a reaction-diffusion system modeling a free boundary problem of the predator-prey type with prey-taxis over a one-dimensional habitat. The free boundary represents the spreading front of the predator species. The global existence and uniqueness of classical solutions to this system are established by the contraction mapping principle. With an eye on the biological interpretations, numerical simulations are provided which give a real insight into the behavior of the free boundary and the stability of the solutions.

Place, publisher, year, edition, pages
Springer, 2018
prey-predator model; prey-taxis; free boundary; classical solutions; global existence
National Category
Mathematical Analysis
urn:nbn:se:oru:diva-66320 (URN)10.21136/AM.2018.0227-17 (DOI)000431138100003 ()2-s2.0-85046253522 (Scopus ID)
Available from: 2018-04-03 Created: 2018-04-03 Last updated: 2018-05-15Bibliographically approved

Search in DiVA

Show all publications